MAUDE Adverse Event Report: ICU MEDICAL CZECH REPUBLIC A. S PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ICU MEDICAL CZECH REPUBLIC A. S PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P310NUS
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was received for evaluation for the complaint that the vent did not alarm when disconnected from the patient.During investigation found the event occurred during patient use and the event had the potential to interrupt therapy.This malfunction makes the event reportable.The review of event log found that no information related to the complaint.There was no 12-month service history during the review.The visual and functional testing was performed.The complaint was confirmed.During disconnect alarm test, the alarm did not sound.Battery contacts were flattened in battery compartment and adjusted.Device now alarms during disconnect alarm test.The probable cause of customer complaint was no power due to flattened battery contacts not touching battery.The device is now performing as designed.
 
Event or Problem Description
It was reported that the vent did not alarm when disconnected from the patient.During investigation found the event occurred during patient use and the event had the potential to interrupt therapy.This malfunction makes the event reportable.There was patient involvement and there was no harm.

Brand Name
PNEUPAC PARAPAC PLUS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ICU MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24258304
Report Number3012307300-2026-00874
Device Sequence Number8064895
Product Code BTL
UDI-Device Identifier35019315107263
UDI-Public(01)35019315107263(11)150907
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP310NUS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown